# SDR CALA9900162

- Difficulty date: February 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N43537
- Make and model: Doug DC-9-32
- Aircraft serial: 47112
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5910043501
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING FLAP O/B FIXED VANE I/B END LOWER SURFACE CORRODED WITH RIVETS PULLING THROUGH.  THE LT O/B FLAP VANE WAS REMOVED AND REPLACED IAW MM 27-51-3.
